MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system had issues delivering the set level of fio2 during patient treatment.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of this complaint has been completed.It was reported that there were excessive condensation in the inspiratory filter, and at times, the system did not deliver the set fio2.The customer reports the presence of condensation in the patient tubes and in the soda lime basket.Problem attributed to the use of antibacterial humidifier filters during long interventions with a very closed circuit, fresh gas flow 0.3 -0.5 l/min.The user was advised to use circuits with condensation collection cups and not to use humidifier filters for very long interventions.The anesthesia system does not present any technical faults and is also not affected by condensation.The device has passed the system checkout.The device has passed all performance and safety tests according to factory specifications.The device has been returned to the customer and authorized for clinical use.Based on the above information, no device malfunction has been determined.

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23630168
Report Number8010042-2025-0001695
Device Sequence Number16071770
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)250409
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown